MAUDE Adverse Event Report: NOAH MEDICAL INC. GALAXY SYSTEM; GALAXY SYSTEM - BRONCHOSCOPE

NOAH MEDICAL INC. GALAXY SYSTEM; GALAXY SYSTEM - BRONCHOSCOPE
Catalog Number GALB-001
Medical Device Problem Codes Difficult to Fold, Unfold or Collapse (1254); Poor Quality Image (1408)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 09/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2024, the patient was undergoing a biopsy procedure for a 13 mm lesion in the left upper lobe when a pneumothorax was reported during the procedure.The use of the galaxy was aborted and the physician proceeded with a manual approach to complete the procedure.A chest tube was placed, the patient was admitted for an overnight stay and discharged the next day in good condition.The product was returned for investigation.The investigation identified for the camera graphics issue found that the scope was working as intended with no noticeable defects.The scope tension issue was also investigated and found that the scope articulates and relaxes in all directions with no tension warnings.The investigation concluded that the scope had no defects and is working as intended.
 
Event or Problem Description
On (b)(6) 2024, the patient was undergoing a biopsy procedure for a 13 mm lesion in the left upper lobe when a pneumothorax was reported during the procedure.The use of the galaxy was aborted and the physician proceeded with a manual approach to complete the procedure.A chest tube was placed, the patient was admitted for an overnight stay and discharged the next day in good condition.Information provided suggests that the use of the galaxy was not aborted due to the injury, but due to the limitations of the current scope would not reach the area the physician is targeting.The injury was attributed to the "shovel tip" design of the catheter while using the scope.During the procedure, they encountered issues with the camera graphics and scope tension.The product was returned for investigation.The product was reviewed for the camera graphics issue and found that they were working as intended with no noticeable defects.The scope tension issue was also investigated and investigation concluded that the scope articulates and relaxes in all directions, no tension warnings, and no hardware defects found.Although investigation findings concluded that injury was not caused by the galaxy system, the involvement of the galaxy system in this case led to the decision to report.The initial submission was made (b)(6) 2024, additional attempt made 28oct2024.Support from emdr helpdesk received a resubmission requested.

Brand Name
GALAXY SYSTEM
Common Device Name
GALAXY SYSTEM - BRONCHOSCOPE
Manufacturer (Section D)
NOAH MEDICAL INC.
2075 zanker road
san jose CA 95131
Manufacturer (Section G)
NOAH MEDICAL INC.
2075 zanker road
san jose CA 95131
Manufacturer Contact
patricia apps
2075 zanker road
san jose, CA 95131
MDR Report Key20730364
Report Number3021325287-2024-00009
Device Sequence Number8941379
Product Code EOQ
UDI-Device Identifier00850048825000
UDI-Public010085004882500010202407180117250100
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K223144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/01/2025
Device Catalogue NumberGALB-001
Device Lot Number2024071801
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/19/2024
Initial Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age39 YR
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic
Patient RaceWhite